Jump to content

Search the Community

Showing results for tags 'confusion'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. Hey im a 23 year old female, i got on paxil at 18 years old so 5 years ago, iv been off cold turkey since febuary 20th of this year so 112 days. I tried to reisnstate 2 weeks ago i took the medication i think 4 times got an adverse reaction it caused extreme akathisia almost immediately. I stoped taking it and the akathisa is gone now. I knoq every single story is different every person is different, does anyone have a similar story to mine, of how long they were on the medication, the dose and when they started to feel better, sorry if this post is all over the place. I have severe issues concetrating, severe confusion alot and no deep emotions and i just cant think, dont feel connected. I just want atleast a full day or two that i feel like i can think and feel emotions i want to see when some of you guys broke through that wall when going cold turkey from a high dose of paxil and around 5 years being on it prior than you!!!
  2. Hi all...... I am new here. Searched google 'how to recover from risperidone' and found this site. I don't know how things work here, but I am sharing my experience. I was misdiagnosed with Bipolar disorder and took the medicine for 3 months. The details of the drugs are in my signature. Its been almost two months since I quit the medicines cold turkey. I am now suffering from withdrawal symptoms. Sexual dysfunction, ie.. no sex drive which is driving me crazy. I watch porn, but not able to get excited now. I am deeply depressed. Suicidal thoughts are coming to me thinking about my life. I have just completed graduation in B.tech in engineering. I was not able to write the final exams well because of memory problems, no interest to study, which was during my medication period. Now i am thinking what I will become in life, I can't function properly as a human being. In the morning I feel like sleeping more. I feel tiredness while trying to become active after waking up. So after breakfast I lay in bed again. In the evenings I will become more active till I sleep. Is this normal? Will I be able to lead my normal life back? If so how much time will it take to recover? Reply please........ I am in need of help.
  3. I've never joined a forum before but I am not sure where else to turn. I am 26 years old and feel like I have dementia. I can barely remember things, skills that I have possessed for years seem foreign to me, I can barely concentrate at work and I can't read a book / retain information to save my life. I wasn't always like this but it seems like whenever I build up a tolerance to whatever meds I am on or try to get off of them completely this is what happens to my brain. I was once off of antidepressants for 9 months about 2 years ago and experienced the same thing. Eventually I couldn't take it anymore and got back on. This time I have been off for 5 months and am struggling deeply. I am wondering if my brain is irreversibly damaged by these drugs and if I'll ever be the same. I wish I had never started down this path. The first 3 years of being on meds were great and then I built up a tolerance. Since then it's been a good year here, 2 bad years there, that kind of pattern until now. I have vowed never to go back to antidepressants that clearly have altered the chemistry of my brain. I don't know how to function without them. I get headaches regularly from stress and can barely function at work. I am not living with my parents anymore so taking too much time off work isn't really an option. I am wondering if anyone else has experienced similar symptoms and more so recovery from these symptoms post antidepressants. Maybe it takes over a year, maybe longer? Is there more I can be doing? Engaging in activities that I enjoy and exercising helps my mood but not these strange dementia symptoms. I have an appointment with a Neurologist in about 2 1/2 months. Not really sure what else I can be doing until then. Not sure if there is more that could be done to speed up this healing process or give me the ability to focus better. Any feedback would be much appreciated.
  4. Hi All - Reading and typing are difficult, so I will try my best to relay what's going on with minimal typos. At the end of January, my psychiatrist used Prozac to begin weening me off of Pristiq (50mg), as the situation calling for meds was better and I was experiencing the haziness and vision problems associated with SSRIs. Over a month, I had discontinued both drugs (last dose of Prozac was 15 days ago). It is now March 10th and all of my symptoms are at their peak, with new ones arising regularly. My worst symptoms at this point are outlined below. I have omitted anxiety from the list because OBVIOUSLY. I am terrified that I am permanently like this. Can anyone else relate to such symptoms or advise on how long they lasted? I will not go back on this poison – but I also cannot go on like this. Any advice and/or support is welcome and appreciated. Good luck to everyone. Vision Blurriness (Made worse by driving) Dizziness/‘Spaced Out’/Fogged Feeling Disequilibrium (feel like a zombie, not ‘myself) Neck & Upper Back Pain (Particularly the top of my neck; stiffness of entire neck) Sensation of Brain “Moving” (Sometimes like a shakiness or bobble head type feeling) Muscle Spasms/Twitches (and general ‘shakiness) Motion Sickness Drunk (in a bad way) Confusion Trouble Concentrating (hurts my brain to try) Memory/Recall Issues Constant Headache (feels like a tension headache) Temple & Ocular Pressure Nausea (constant but generally mild) Occasional Ear Pressure Hair Loss
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy